# SDR DALA2025033102380

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 39,955 hours, 5,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 STRINGER DAMAGE AT FR26 TO FR26.1 / STR50L TO STR50R. CORRECTIVE ACTION: COMPLIED WITH ERA 624933-14. (0885116)
